# SDR A6WA201543393

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 28,469 hours, 27,540 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  CLEANED & LUBED SERVICE DOOR.  OPERATIONS CHECKED GOOD AT THIS TIME.
